A Patient With Steroid-Dependent Urticaria Recovered Completely With Homeopathy At Life Force

A 41-year-old lady (PIN: 11520) visited Life Force Homeopathy on 8th December 2018 for treating her complaints of Urticaria.

The patient had complaints of angioedema, itching, and burning hives with puffiness of the face from 1 year. She used to get episodes every 10-15 days and was highly dependent on conventional medicines for the same. The patient was taking a high dose of steroids and anti-histamines from one year with no permanent results. Her complaints used to increase in the early morning, in the winter, and after eating sour curd.

She was a vegetarian, and she had an average appetite. She had cravings for sweets and had no particular aversions to any food. Her thirst was moderate. Thermally, she was a hot patient. Her bowels were clear and menses were regular.

She had one male child and a medical history of missed abortion.

She was working in the finance department of a private company. She was friendly and extrovert by nature. She had the hobby of reading books and listening to music.

She didn’t have any major illness in the past. Also, nobody in her family had any major illness.

Dr. Shah studied the case in detail and prescribed his research-based molecules to the patient.

We treat patients from the USA, UK, Canada, Australia, UAE & 180 more countries. Get an expert opinion on your ailment, click here to ask Dr. Shah's team directly.

Follow-Ups:

The patient visited us after 2 months for the follow-up. All her complaints had increased in the first follow-up, as the patient had stopped using all the steroids. She was explained about the steroid withdrawal effect, and her medicines were changed, according to her present complaints, for 2 months.

When she gave a follow-up over the phone on 17th April 2009, she was better by 60%. Her relief in itching was better. She no more suffered from hives, just slight puffiness under the eyes was present. Again, appropriate homeopathic medicines for 2 months were prescribed to the patient.

When she gave the last follow-up on 10th February 2010, her relief in all her complaints was better, including that concerned with the swelling on face, itching, and burning. She was thankful to Life Force and Dr. Shah for providing her effective treatment which offered her marvelous results as she was hopeless about her recovery.

 

Conclusion:

This case illustrates that homeopathy can help incredibly in treating steroid-dependent urticaria and save the patient from the harmful effects of the steroids. Homeopathy treats urticaria successfully and safely without any side-effects.

 

For more details visit

https://www.askdrshah.com/app/urticaria/urticaria-casestudies.aspx

 

  • Written by Dr. Neetu Jetwani, Associate doctor to Dr. Rajesh Shah
Question to Dr. Shah's Team
About Dr. Rajesh Shah
Facts & Myths Homeopathy
Find help for your Disease
Over 2000 Case Studies
Dr. Rajesh Shah Research Work

Case Studies

A 47-year-old male patient (PIN: 38182) visited Life Force Homeopathy on 6th October 2017.

He was suffering from pansinusitis for 1.5 years. The frequency of episodes of pansinusitis was once in 3 to 4 months and each attack used to last for 2 to 3 days.

His symptom.....Read more

30 years old, Mr. P. A. M. visited our Life Force Vashi clinic on 9th July 2012. His patient identification number is 19412. He complained of Irritable Bowel Syndrome since a year. He would get the episodes 2 – 3 times in a year. He would have 3 – 4 loose motions in a day with flatule.....Read more

A female patient, Mrs. A.T. (PIN: 39731) visited Life Force Homeopathy with the complaints of Lichen Planus on 29th March 2019.

She had complaints of lesions in the oral cavity since December 2018. The lesion appeared first in her oral cavity in December 2018 and then, in Mar.....Read more

Other More Case Studies

Testimonials

Other More Testimonials

Case Photos

Results may vary from person to person

Other More Case Photos

Videos

Results may vary from person to person

Psoriasis

Previous use of cortisone affecting your treatment, explained by Dr Rajesh Shah, MD

Ulcerative Colitis

Other More Videos